I was recently diagnosed with High blood Pressure and was given metoprolol 25mg and i know its a low dose but it makes me feel so drowsy and tired all day not to mention i cant sleep at night i was wondering if anyone else has experienced these side effects and does it go away. I forgot to mention I don't have any heart problems or anything of that sort the only issue was i went to the er and that's where they diagnosed me with high blood pressure but whatever medicine they gave me my heart started to beat fast so they decided to give me metoprolol instead?
Metoprolol 25mg making me feel drowsy and tired during the day , and at nights I cant sleep at all?
Question posted by Erika85 on 11 Aug 2018
Last updated on 12 August 2018
Sounds like it is wearing off at night causing your blood pressure to rise a bit, maybe if it Dosent regulate ask your doctor about taking your dose later in the day or add another small one late afternoon. I was on 25mg for migraine prevention and didn’t notice any side effects including not helping my condition.
metoprolol is a beta-blocker which can mess up your biological clock and sleeping cycle, more likely to be insomnia. Yes, some people do encounter this problem. Was given Losartan instead. Have you tried this before?
- Metoprolol uses and safety info
- Metoprolol information for Healthcare Professionals (includes dosage details)
- Side effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.